# SDR QXEA0200410

- Difficulty date: March 2, 2002
- Submitted: March 5, 2002
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4060
- Aircraft time: 726 hours, 864 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SEA- AIRCRAFT RETURNED TO FIELD.  FORWARD BAGGAGE DOOR LIGHT ON INFLIGHT, PRESSURE NORMAL.  CHECKED PSEU FOR FAULTS, NONE FOUND.  CYCLED FORWARD BAGGAGE DOOR SEVERAL TIMES.  NO DEFECTS NOTED.  CLEANED AND LUBED FORWARD BAGGAGE DOOR PROXIMITY SENSORS.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
